# SDR DXTA2011110304771

- Difficulty date: November 1, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N728QS
- Make and model: Gulstm 200
- Aircraft serial: 116
- Aircraft time: 4,585 hours, 2,941 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Power Unit
- Part number: 1242A000001
- Part serial: 00232
- Condition: Malfunctioned
- Part time: 4,585 hours, 2,941 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, SELECTED FLAPS 12 & SLATS DOWN. SLATS & KRUEGERS CAME DOWN NORMALLY BUT FLAPS DID NOT & RECEIVED A SLAT/FLAP MAINT EICAS MESSAGE.    AFTER LANDING, FLAPS/SLATS AND KREUGERS ALL RECTRACTED NORMALLY.  TROUBLESHOT FLAP SYS TO PDU. REMOVED FLAP PDU AND INSTALLED REPLACED PDU. PERFORMED SYS OPS CHECKS WITH NO DEFECTS NOTED AT TIME OF TEST. ALL WORK DONE IAW AMM 27-57-45, 27-51-05 AND CMP'S 275210 AND 275101. AMM REV 21.
